# SDR DALA2016102807823

- Difficulty date: April 12, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 41,550 hours, 28,988 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE AT BS 954 IS CORRODED BETWEEN LONERONS 29 AND 30L.  REPAIRED IAW SRM 53-00-06 REPAIR 2.
